# SDR AALA202410027097

- Difficulty date: October 1, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 65,774 hours, 38,117 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Fitting
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR VERY SQUEAKY AND STIFF TO OPERATE. CLEANED AND LUBRICATED FRAME SIDE DOOR HINGE FITTINGS-DOOR OPERATES NORMALLY AND QUIETLY.
